Mumbai, INDIA
+91 22-2581-7000
+91 22-2581-7002

Babygesic Drops

Tasty Paracetamol Drops (Antipyretic)

Babygesic contains Paracetamol, the all time classic antipyretic. Paracetamol has analgesic and antipyretic actions.

Babygesic is the only Paracetamol which fulfills the three distinction of pediatric medicine i.e., Highest safety, Top Efficacy and Highly Palatable. Babygesic is free from Propylene glycol and is formulated with only natural colors & flavors.

Each ml contains :
Acetaminophen U.S.P. 100 mg
Flavoured base q.s

Related Posts